# SDR DALA2024022302544

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 72,990 hours, 9,247 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Part number: UNKNOWN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 3360 APPROX. FIVE HOURS INTO FLIGHT, ECAM DISPLAYED "HYD B RSVR LO LVL", ECAM PROCEDURE ACCOMPLISHED WHICH YIELDED "HYD B SYS LO PR. CORRECTIVE ACTION: #1 ENG B HYD EDP HYD-PRESS- HOSE ELBOW PIN HOLE. REMOVED SAME PER A330 AMM 29-12. NO MORE LEAKS. A/C OK TO CONTINUE SVC. (5474357)
